zbMATH — the first resource for mathematics

Obstructions for deformations of complexes. (Obstructions pour déformations de complexes.) (English. French summary) Zbl 1365.11063
Summary: We develop two approaches to obstruction theory for deformations of derived isomorphism classes of complexes of modules for a profinite group \(G\) over a complete local Noetherian ring \(A\) of positive residue characteristic.

11F80 Galois representations
20E18 Limits, profinite groups
18E30 Derived categories, triangulated categories (MSC2010)
18G40 Spectral sequences, hypercohomology
Full Text: DOI arXiv
[1] Bleher, Frauke M.; Chinburg, Ted, Deformations and derived categories, Ann. Institut Fourier (Grenoble), 55, 2285-2359, (2005) · Zbl 1138.11020
[2] Bleher, Frauke M.; Chinburg, Ted, Finiteness theorems for deformations of complexes., Ann. Institut Fourier (Grenoble), 63, 573-612, (2013) · Zbl 1365.11062
[3] Brumer, Armand, Pseudocompact algebras, profinite groups and class formations, J. Algebra, 4, 442-470, (1966) · Zbl 0146.04702
[4] Gabriel, Pierre, Des catégories abéliennes, Bull. Soc. Math. France, 90, 323-448, (1962) · Zbl 0201.35602
[5] Gabriel, Pierre, A. Grothendieck, SGA 3 (with M. Demazure), Schémas en groupes I, II, III, Étude infinitésimale des schémas en groupes, 476- 562, (1970), Springer-Verlag, Heidelberg · Zbl 0209.24201
[6] Grothendieck, A.; Dieudonné, J., Éléments de géométrie algébrique. III. étude cohomologique des faisceaux cohérents. I, II, Inst. Hautes Études Sci. Publ. Math., 11-17, 91 and 167 pp., (19611963) · Zbl 0122.16102
[7] Illusie, Luc, Complexe cotangent et déformations. I, II, (19711972), Springer-Verlag, Berlin · Zbl 0224.13014
[8] Mazur, B., Galois groups over \(\textbf{Q} \)(Berkeley, CA, 1987), 16, Deforming Galois representations, 385-437, (1989), Springer Verlag, Berlin-Heidelberg-New York · Zbl 0714.11076
[9] Mazur, B., Modular Forms and Fermat’s Last Theorem (Boston, MA, 1995), Deformation theory of Galois representations, 243-311, (1997), Springer Verlag, Berlin-Heidelberg-New York
[10] Schlessinger, Michael, Functors of Artin rings, Trans. Amer. Math. Soc., 130, 208-222, (1968) · Zbl 0167.49503
[11] Verdier, J.-L., P. Deligne, SGA 4.5, Cohomologie étale, Catégories derivées, 262-311, (1970), Springer Verlag, Heidelberg
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.